Zur Theorie der stetigen zufälligen Prozesse

A. Kolmogoroff

Mathematische Annalen (1933)

  • Volume: 108, page 149-160
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Kolmogoroff, A.. "Zur Theorie der stetigen zufälligen Prozesse." Mathematische Annalen 108 (1933): 149-160. <http://eudml.org/doc/159629>.

author = {Kolmogoroff, A.},
journal = {Mathematische Annalen},
keywords = {probability theory, operations research},
pages = {149-160},
title = {Zur Theorie der stetigen zufälligen Prozesse},
url = {http://eudml.org/doc/159629},
volume = {108},
year = {1933},

AU - Kolmogoroff, A.
TI - Zur Theorie der stetigen zufälligen Prozesse
JO - Mathematische Annalen
PY - 1933
VL - 108
SP - 149
EP - 160
KW - probability theory, operations research
UR - http://eudml.org/doc/159629
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.